MAUDE Adverse Event Report: ARTHREX, INC. 10 MM SINGLE USE OATS SET; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 10 MM SINGLE USE OATS SET; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 10 MM SINGLE USE OATS SET
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2023 by an arthrex employee via sems that an ar-1981-10s donor graft could not be removed from the donor harvester.The surgery was not completed and the wound closed.Case involvement, aborted procedure.
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-1981-10s serial/batch number 2208123832 was received for investigation.Functional testing found that the single-use oat was stuck inside the clear tip.Upon visual evaluation, it was found that the single-use oat was stuck inside the clear tip; the diameter of both devices cannot be measured due to this event.The cause remains undetermined.

Brand Name
10 MM SINGLE USE OATS SET
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16715692
Report Number1220246-2023-06506
Device Sequence Number7274370
Product Code LXH
UDI-Device Identifier00888867025356
UDI-Public00888867025356
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10 MM SINGLE USE OATS SET
Device Catalogue NumberAR-1981-10S
Device Lot Number2208123832
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown